# SDR SWAA960767

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FOWARD GALLEY DOOR AFT FRAME CRACKED ON FRAME LOWER STOP PIN FITTING AND AT NR 4 STOP FITTING.  INSTALLED REPAIR PER BOEING SRM.
